Georgia, 2014Tornado and Damaging Winds in Georgia, February 21, 2014
February 21, 2014 · NWS TAE · 18 events in 9 counties and zones
Steep mid-level lapse rates and an upper level trough moving through combined to produce a few severe storms across the area. Damaging straight line winds and one isolated, weak tornado occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $268,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Steep mid-level lapse rates and an upper level trough moving through combined to produce a few severe storms across the area. Damaging straight line winds and one isolated, weak tornado occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 21, 6:19 AM EST, 41 minutes earlier.
Area forecast discussion, Feb 21, 6:19 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 AM EST Fri Feb 21 2014
...Severe Thunderstorm Watch in Effect...
.Near Term [Through Today]...
As of 09z, a squall line remained essentially right along an
advancing cold front, and right on the doorstep of our Panhandle
and southeast Alabama counties. Over the past couple of hours, the
cooler air which originally had been well behind the front has
caught up to the front and helped to strengthen the low level jet
across southern Alabama and portions of the northern Gulf. The
strengthening jet has allowed for the line of storms to remain
rather solid, and at times produce some very impressive bow echos
across portions of Alabama. However, closer to the coast it
appears as though a slightly cooler marine layer has slipped in
under the warm sector preventing the bulk of the wind gusts from
reaching the surface. So far, gusts in the most impressive storms
have remained in the 30 to 40 knot range. Further north across our
southeast Alabama counties, earlier discrete convection likely
overturned the low layers enough to prevent severe gusts from
reaching the surface here as well. Through early this morning,
we'll likely see convection gradually weaken as instability wanes
a bit in a slightly cooler warm sector (than witnessed further
west overnight). After sunrise we'll begin to destabilize ahead of
the line, though the LLJ will be lifting north out of the region
about the same time. For now, it appears as though the bulk of the
thunderstorm winds will be sub severe, with only an isolated
severe threat after sunrise wherever the instability and LLJ can
intersect. This will be most likely across south Georgia which
remains in a slight risk outlook through early this afternoon.
.Short Term [Tonight Through Sunday]...
After the front passes through the region today, it will likely
stall along our just south of our coastal waters. We'll likely
remain dry through the first part of the weekend before the front
lifts back to the north on Sunday bringing the Tri-State region an
increased chance for rain. Overnight lows will be near seasonal norms
tonight, with highs both Saturday and Sunday above average. Lows
on Saturday night will creep back up into the 50s under the moist
southerly flow.
.Long Term [Sunday Night Through Friday]...
A stationary boundary will linger over north Florida bringing
plenty of cloud cover and a chance for rain until mid next week.
A cold front will move through on Wednesday bringing drier air
and seasonable temps.
&&
.Aviation...
[Through 06Z Saturday]
MVFR ceilings will prevail outside of the squall line, with IFR
within. Expect MVFR ceilings to gradually scatter out behind the
front this afternoon. Gusty north winds are expected in close
proximity to the front, possibly gusting up to 30 knots
occasionally. Winds should subside a bit within a couple hours of
frontal passage.
&&
.Marine...
Southerly cautionary level winds will become north and reach
advisory levels early this morning in the wake of a cold front
(west of Apalachicola). Expect frequent gusts in the 30 knot range
in the immediate vicinity of the front. High pressure will
rapidly build in behind the front putting an end to headline
level winds and seas by mid afternoon. Thereafter, winds and seas
will remain relatively low for the next several days.
&&
.Fire Weather...
A line of strong storms will move across the region this morning
bringing anywhere from a half of an inch to an inch of rain across
a large area. Drier air will overspread the region tomorrow,
though it alone will not be enough to warrant Red Flag conditions
across Alabama, Georgia, or Florida.
&&
.Hydrology...
All area rivers have fallen below flood stage as of this morning.
Expect average rainfall totals with today's cold front to range
from a half of an inch to an inch and will likely not force any
rivers back into flood stage.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 69 44 72 51 74 / 100 0 10 10 50
Panama City 67 46 67 56 69 / 90 0 10 20 60
Dothan 63 40 70 51 72 / 30 0 0 10 60
Albany 68 39 70 48 72 / 100 0 0 10 60
Valdosta 70 45 71 50 75 / 100 10 10 10 50
Cross City 73 51 70 52 76 / 100 20 20 10 40
Apalachicola 69 49 65 55 68 / 100 10 10 20 60
&&
.TAE Watches/Warnings/Advisories...
FL...Severe Thunderstorm Watch until 9 AM EST this morning for the
Florida Panhandle.
GA...Severe Thunderstorm Watch until 9 AM EST (8 AM CST) this
morning for extreme southwest Georgia.
AL...Severe Thunderstorm Watch until 8 AM CST this morning for
southeast Alabama
GM...Dense Fog Advisory until 7 AM EST this morning for Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
Small Craft Advisory until 1 PM EST this afternoon for Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...HARRIGAN
SHORT TERM...HARRIGAN
LONG TERM...MCDERMOTT
AVIATION...HARRIGAN
MARINE...HARRIGAN
FIRE WEATHER...HARRIGAN
HYDROLOGY...HARRIGANIn the hours before
Special weather statement, Feb 21, 3:05 AM EST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 AM CST FRI FEB 21 2014
ALZ065-066-068-069-210830-
COFFEE AL-DALE AL-GENEVA AL-HOUSTON AL-
205 AM CST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE...DALE...
GENEVA AND HOUSTON COUNTIES...
* UNTIL 230 AM CST
AT 159 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES NORTH OF GENEVA...OR NEAR CHANCELLOR...MOVING
NORTHEAST AT 40 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3160 8569 3150 8544 3102 8567 3120 8598
TIME...MOT...LOC 0804Z 218DEG 52KT 3122 8583
24-BLOCK
Special weather statement, Feb 21, 3:40 AM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 AM EST FRI FEB 21 2014
ALZ066>069-FLZ009-210915-
DALE AL-GENEVA AL-HOUSTON AL-HOLMES FL-HENRY AL-
240 AM CST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE...GENEVA...
HENRY...HOLMES AND HOUSTON COUNTIES...
* UNTIL 315 AM CST
AT 236 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES SOUTHEAST OF GENEVA...OR NEAR MILLER
CROSSROADS...MOVING NORTHEAST AT 60 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3154 8554 3131 8516 3086 8569 3099 8585
TIME...MOT...LOC 0840Z 224DEG 52KT 3099 8569
24-BLOCK
Special weather statement, Feb 21, 3:50 AM EST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM CST FRI FEB 21 2014
ALZ067-GAZ120>122-210915-
RANDOLPH GA-HENRY AL-QUITMAN GA-CLAY GA-
350 AM EST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CLAY...HENRY...
QUITMAN AND RANDOLPH COUNTIES...
* UNTIL 415 AM EST/315 AM CST/
AT 246 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR ABBEVILLE...OR NEAR ABBEVILLE MUNICIPAL A/P...
MOVING NORTHEAST AT 50 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3198 8495 3196 8496 3193 8491 3193 8467
3147 8523 3157 8539 3171 8525 3171 8522
3174 8521 3178 8514 3183 8513 3198 8496
TIME...MOT...LOC 0850Z 223DEG 44KT 3165 8517
24-BLOCKSpecial weather statement, Feb 21, 5:21 AM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 AM EST FRI FEB 21 2014
ALZ065-066-069-211045-
COFFEE AL-DALE AL-HOUSTON AL-
421 AM CST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE...DALE AND
HOUSTON COUNTIES...
* UNTIL 445 AM CST
AT 417 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES SOUTHWEST OF NEW BROCKTON...OR NEAR GOODMAN...
MOVING NORTHEAST AT 50 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3160 8590 3161 8543 3122 8567 3121 8601
3129 8615
TIME...MOT...LOC 1022Z 211DEG 45KT 3134 8599
24-BLOCKSpecial weather statement, Feb 21, 6:07 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
607 AM EST FRI FEB 21 2014
ALZ067-069-GAZ121-142-211145-
HOUSTON AL-EARLY GA-HENRY AL-CLAY GA-
507 AM CST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CLAY...EARLY...
HENRY AND HOUSTON COUNTIES...
* UNTIL 545 AM CST/645 AM EST/
AT 505 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES SOUTHEAST OF ABBEVILLE...OR NEAR BARNES...MOVING
EAST AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3163 8494 3162 8494 3162 8482 3157 8482
3125 8495 3132 8539 3164 8519
TIME...MOT...LOC 1108Z 270DEG 35KT 3148 8510
15-HARRIGANSpecial weather statement, Feb 21, 6:29 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
629 AM EST FRI FEB 21 2014
ALZ067-069-GAZ142-211215-
HOUSTON AL-EARLY GA-HENRY AL-
529 AM CST FRI FEB 21 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY...HENRY AND
HOUSTON COUNTIES...
* UNTIL 615 AM CST/715 AM EST/
AT 524 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR ASHFORD...OR NEAR LOVETOWN...MOVING EAST AT 45 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. WEAK ROTATION HAS
ALSO BEEN OBSERVED WITH THIS STORM.
LAT...LON 3124 8492 3109 8492 3108 8493 3107 8500
3108 8502 3104 8501 3104 8530 3133 8526
TIME...MOT...LOC 1128Z 271DEG 40KT 3112 8520
15-HARRIGANThunderstorm Wind, Miller
- When
- February 21, 7:00 AM EST
- Where
- Miller County, 0.57 mi NW of Mayhaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.177, -84.875
A tree was blown down on 3 Notch Road as well as Mayhaw.
Thunderstorm Wind, Worth
- When
- February 21, 8:05 AM EST
- Where
- Worth County, 0.31 mi SE of Pritchetts
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.357, -83.946
Sporadic tree damage occurred across parts of southern Worth County, with a more concentrated area of damage in the southwest part of the county along and just west of Highway 133. Specifically, the more substantial damage was near the following roads near Hwy 133: Toni Lee, Carlton, Chil Redge, and Liberty Hill. The damage extended approximately 1 mile in a north-south direction and 1 mile in a west-east direction, with most debris blown to the northeast. The circular nature of the area of concentrated damage and consistent nature of the directionality of the damage suggests that it was caused by a small downburst known as a microburst. Much of the damage was consistent with wind gusts of 65-70 mph. However, two residences near the intersection of Carlton Rd and Chil Redge Lane received more significant damage. Several large tree limbs were snapped off. Siding was ripped from the homes, as well as some shingles. A metal shed and metal porch overhang had some material removed and strewn downstream as much as 100 yards. Some wood 2x4s were also blown northeast from the shed and one punctured a screened patio. This sort of damage is consistent with peak gusts in the 80-85 mph range. Monetary damage was estimated.
Thunderstorm Wind, Grady
- When
- February 21, 8:06 AM EST
- Where
- Grady County, 1.63 mi NE of Princes Still
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 30.808, -84.232
Trees were blown down on Cranford Road in Grady county.
Thunderstorm Wind, Thomas
- When
- February 21, 8:15 AM EST
- Where
- Thomas County, 0.35 mi E of Thomasville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.831, -83.974
Numerous trees were uprooted and snapped on South Broad Street in Thomasville.
Thunderstorm Wind, Tift
- When
- February 21, 8:28 AM EST to 8:37 AM EST
- Where
- Tift County, 1.5 mi NNE of Excelsior to 2.16 mi NE of Tifton
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.420, -83.590
An irrigation pivot was flipped along Isabella-Nashville Road to the southwest of the beginning of the tornado. More concentrated tree damage was located just east along Salem Church Road as well. Further wind damage was noted in the city of Tifton, mainly to the south and southeast of the tornado damage path. In addition to being slightly south of the trajectory of the tornado, the damage in this area was not continuous, more sporadic, and was in a consistent direction (blown in a general NE direction). Therefore, it was determined that this was likely due to NON-tornadic winds. The damage was most notable from near Old Omega Rd and I-75 east towards the vicinity of Beech Street south of downtown. The damage in these areas mostly consisted of tree limbs snapped off or trees uprooted. There was some metal roofing taken off a building along Beech street as well. A couple street signs were blown down. Winds were estimated at 65-75 mph. Monetary damage was estimated.
Tornado, Tift
- When
- February 21, 8:29 AM EST to 8:31 AM EST
- Where
- Tift County, 2.23 mi SSE of Hillsdale to 1.49 mi NW of Phillipsburg
- Rating
- EF0
- Path length
- 2.22 mi
- Path width
- 300 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.430, -83.576
A fairly narrow corridor of damage points began west of Salem Church Rd about 0.8 mi south of Hwy 82 to the WSW of the city of Tifton. In these areas, mainly tree damage was noted with some large tree limbs snapped and a few trees uprooted. This damage path continued ENE into the vicinity of the Little River, before re-emerging just south of (and along) Hwy 82 near some residences and businesses. The first area affected was a neighborhood of manufactured homes centered around a pond along the south side of Highway 82. Tree damage was noted just south of this with some snapped trees and limbs. One home that was sitting on blocks slid off the blocks and was blown approximately 20 feet. Most of the other homes had only minor damage. A chain link fence was blown down to the north on the south side of the pond, while two billboards mounted on wooden poles were blown down to the west right along Highway 82 (north of the pond). The wooden support poles were snapped. This was indicative of a convergent damage pattern associated with a tornado. Just to the east, near the intersection of Hwy 82 and Marshall Drive, two sheds were flipped and blown back to the southwest - further indicating a convergent damage pattern. Other light debris along Highway 82 was blown in a similar direction. The tornado likely then shifted its motion to slightly south of east, and affected several more businesses north of Marshall Drive and south of Highway 82. Security camera footage from a business in this area showed some swirling rain curtains before very low visibility in strong winds prior to a loss of power. A metal building under construction near the intersection of Carpenter Rd and Marshall Dr was damaged and partially collapsed. Because construction was incomplete, it likely made it easier for the wind to cause the structure to fail. As the tornado crossed Carpenter Rd it likely began to dissipate as damage began to get more sporadic further east by Highway 319. There was some tree damage east of Carpenter Rd, and both the Lowe`s and Wal-Mart to the south of Highway 82 indicated they had some minor roof damage with some AC units moved or tipped over. Monetary damage was estimated.
Thunderstorm Wind, Irwin
- When
- February 21, 8:50 AM EST
- Where
- Irwin County, 6.79 mi SSW of Ocilla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.501, -83.299
Trees were blown down on Palm Road.
Thunderstorm Wind, Irwin
- When
- February 21, 9:00 AM EST
- Where
- Irwin County, 5.57 mi SSW of Ocilla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 31.515, -83.284
Magnolia road was closed due to a tree down with power lines hanging in the tree.
Thunderstorm Wind, Irwin
- When
- February 21, 9:00 AM EST
- Where
- Irwin County, 4.21 mi SE of Ocilla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.546, -83.200
Tree tops were in the road in the area of Daisy Road and Highway 90.
Thunderstorm Wind, Brooks
- When
- February 21, 9:00 AM EST
- Where
- Brooks County, 0.69 mi N of Quitman-Brooks Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 30.810, -83.580
Trees were blown down in central Brooks county.
Thunderstorm Wind, Irwin
- When
- February 21, 9:05 AM EST
- Where
- Irwin County, 3.88 mi SSE of Holt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.537, -83.129
Trees were blown on Holt Road.
Thunderstorm Wind, Irwin
- When
- February 21, 9:05 AM EST
- Where
- Irwin County, 2.13 mi S of Holt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.560, -83.144
Trees were blown on Satilla Road.
Thunderstorm Wind, Irwin
- When
- February 21, 9:05 AM EST
- Where
- Irwin County, 3.1 mi S of Holt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.545, -83.151
A tree was blown down on Lily Road.
Thunderstorm Wind, Lowndes
- When
- February 21, 9:05 AM EST
- Where
- Lowndes County, 1.82 mi SW of I-75 at Exit 29
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 30.970, -83.400
Trees were uprooted with large branches broken about 2 miles southwest of Hahira.
Thunderstorm Wind, Irwin
- When
- February 21, 9:10 AM EST
- Where
- Irwin County, 2.84 mi SSW of Wray
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 31.584, -83.073
A tree was in the road near the Irwin/Coffee county line.
Thunderstorm Wind, Lowndes
- When
- February 21, 9:25 AM EST
- Where
- Lowndes County, 2.28 mi SW of Dasher
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 30.719, -83.240
Some wind damage to structures occurred along Sportsman Cover Road south of Valdosta. Some roofing material was peeled off a few buildings and some trees were blown down. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- February 21, 9:25 AM EST
- Where
- Lowndes County, 1.1 mi WSW of (Vld)valdosta Regional Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.767, -83.288
A few trees were blown down on I-75.
Thunderstorm Wind, Lanier
- When
- February 21, 9:40 AM EST
- Where
- Lanier County, 5.09 mi SSW of Lakeland
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 30.973, -83.106
Numerous trees were blown down at Highway 221 and Shiner Pond Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Washington, February 21, 20142 deaths · 2 injured · $20,000 · 1 event
- Tornadoes and Hail in Georgia, February 21, 20141 injured · $1.1 million · EF2 · 13 events
- Dense Fog in New Jersey, February 21, 20141 death · 3 injured · 21 events
- Tornado and Hail in Virginia, February 21, 2014$183,000 · EF0 · 43 events
- Damaging Winds in West Virginia, February 21, 2014$429,000 · 62 kt wind · 18 events
- Tornado and Damaging Winds in North Carolina, February 21, 2014$39,000 · EF1 · 36 events
- Flooding in New York, February 21, 2014$150,000 · 2 events
- Damaging Winds in Virginia, February 21, 2014$126,000 · 55 kt wind · 4 events
- Flash Flood in Ohio, February 21, 2014$100,000 · 1 event
- Flooding in Pennsylvania, February 21 to 22, 2014$82,000 · 4 events
- Damaging Winds in North Carolina, February 21, 2014$33,000 · 54 kt wind · 10 events
- Damaging Wind in Alabama, February 21, 2014$50,000 · 55 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 495589, 495584, 495590, 495591, 495586, 495581, 495577, 495573, 495578, 495600, 495574, 495575, 495576, 495594, 495579, 495601, 495602, 495603.